MAUDE Adverse Event Report: ZIMMER BIOMET, INC. AVENIR CMPL BROACH SIZE 5; INSTRUMENT, HIP

ZIMMER BIOMET, INC. AVENIR CMPL BROACH SIZE 5; INSTRUMENT, HIP
Catalog Number 574999050
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/06/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during the procedure, the rasp was broken.There was no harm or health consequences to the patient.The procedure was completed with another device.Attempts have been made and no further information is available.
 
Additional Manufacturer Narrative
(b)(4).G2: italy customer has indicated that the product is in process of being returned to zimmer biomet for investigation.Once the investigation has been completed, a follow-up mdr will be submitted.
 
Additional Manufacturer Narrative
(b)(4).This follow-up report is being submitted to relay additional information.The following sections were updated/corrected updated: d4; d9; g3; h4 product has been received by zimmer biomet and the investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.
 
Event or Problem Description
No additional event information to report at this time.
 
Additional Manufacturer Narrative
(b)(4).Proposed component code: mechanical (g04)- rasp.Visual examination of the returned product identified rasp cutting teeth are dull and worn from previous use.Tool marks are present at the proximal end.Flat surface around the etch shows indentations from previous uses.Post is confirmed to be fractured away from the rasp.Post shows galling and gouges.No other damage was noted.All fractured pieces were returned.The complaint was confirmed based on the evaluation of the returned device.Dhr was reviewed and no discrepancies related to the reported event were found.A definitive root cause cannot be determined.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
No additional event information to report at this time.

Brand Name
AVENIR CMPL BROACH SIZE 5
Common Device Name
INSTRUMENT, HIP
Manufacturer (Section D)
ZIMMER BIOMET, INC.
1800 w. center st.
warsaw IN 46580
Manufacturer (Section G)
ZIMMER BIOMET, INC.
1800 w. center st.
warsaw IN 46580
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key19117188
Report Number0001822565-2024-01260
Device Sequence Number15239137
Product Code LZO
UDI-Device Identifier00889024510159
UDI-Public(01)00889024510159(11)200326(10)6471073
Combination Product (Y/N)N
Initial Reporter CountryIT
PMA/510(K) Number
K182048
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 09/26/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number574999050
Device Lot Number64710731
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/06/2024
Supplement Date Received by Manufacturer05/13/2024
09/26/2024
Initial Report FDA Received Date04/16/2024
Supplement Report FDA Received Date06/04/2024
09/26/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/26/2020
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown